Minimal surfaces and the new main inequality
Keywords:
Minimal surfaces, quasiconformal maps, harmonic maps, real treesAbstract
We establish the new main inequality as a minimizing criterion for minimal maps into products of
How to Cite
Marković, V., & Sagman, N. (2024). Minimal surfaces and the new main inequality. Annales Fennici Mathematici, 49(1), 99–117. https://doi.org/10.54330/afm.143716
Copyright (c) 2024 Annales Fennici Mathematici

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.